Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Old age. Loss of appetite, baggy figure, have boils, tiredness, headache, stomach pain. What is wrong?

My brother is 60 years old. 4 to 6 weeks ago he noticed liquids did not taste good, has had loss of apetite and has gone from a size 46 to a 42 which is also becoming very baggy. He had to get new glasses because his vision had become blurry. Now he has has 2 boils (opposite legs near the groin area) in less than a week. He admitted tonite that he has a general feeling of malaise ...tired, achy, headache , stomach just not right. He has high blood pressure which is under control with medication. He has not been diagnosed with either type of diabetes . Needless to say, I m worried about him. Can you give me some idea what might be wrong with him?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
HI. FROM YOUR DESCRIPTION, THERE CAN BE MULTIPLE ILLNESS ARISING OUT OF IT. HE MUST UNDERGO TEST FOR DIABETES AS DIABETES CAN PRESENT IN THIS WAY. HE ALSO SHOULD UNDERGO A COMPLETE AND DETAILED EVALUATION FOR ANY OCCULT(NOT EVIDENT) MALIGNANCY(CANCER). LASTLY TEST FOR THYROID FUNCTION WILL BE REQUIRED
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor